Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 69, Number 232

All articles in this issue are freely accessible.

Lower bounds for nonoverlapping domain decomposition preconditioners in two dimensions
Susanne C. Brenner and Li-Yeng Sung.
Math. Comp. 69 (2000), 1319-1339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710656
An additive Schwarz method for variational inequalities
Lori Badea and Junping Wang.
Math. Comp. 69 (2000), 1341-1354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665946
Evolution Galerkin methods for hyperbolic systems in two space dimensions
M. Lukácová-Medvid'ová, K. W. Morton and G. Warnecke.
Math. Comp. 69 (2000), 1355-1384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709154
Convergence of gauge method for incompressible flow
Cheng Wang and Jian-Guo Liu.
Math. Comp. 69 (2000), 1385-1407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710695
Galerkin eigenvector approximations
Christopher Beattie.
Math. Comp. 69 (2000), 1409-1434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1681128
A hierarchical method for obtaining eigenvalue enclosures
E. B. Davies.
Math. Comp. 69 (2000), 1435-1455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710648
Approximating the exponential from a Lie algebra to a Lie group
Elena Celledoni and Arieh Iserles.
Math. Comp. 69 (2000), 1457-1480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709149
Stability and $B$-convergence properties of multistep Runge-Kutta methods
Shoufu Li.
Math. Comp. 69 (2000), 1481-1504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659839
Monotonicity preservation on triangles
Michael S. Floater and J. M. Peña.
Math. Comp. 69 (2000), 1505-1519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1677482
Bivariate composite vector valued rational interpolation
Jieqing Tan and Shuo Tang.
Math. Comp. 69 (2000), 1521-1532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665971
Korovkin tests, approximation, and ergodic theory
Stefano Serra Capizzano.
Math. Comp. 69 (2000), 1533-1558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697646
Analysis of the finite precision bi-conjugate gradient algorithm for nonsymmetric linear systems
Charles H. Tong and Qiang Ye.
Math. Comp. 69 (2000), 1559-1575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665975
A Lanczos-type method for multiple starting vectors
J. I. Aliaga, D. L. Boley, R. W. Freund and V. Hernández.
Math. Comp. 69 (2000), 1577-1601
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1665942
On the iteratively regularized Gauss-Newton method for solving nonlinear ill-posed problems
Jin Qi-nian.
Math. Comp. 69 (2000), 1603-1623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680887
Isomorphisms between Artin-Schreier towers
Jean-Marc Couveignes.
Math. Comp. 69 (2000), 1625-1631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680863
Conjugacy classes in finite permutation groups via homomorphic images
Alexander Hulpke.
Math. Comp. 69 (2000), 1633-1651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659847
Families of irreducible polynomials of Gaussian periods and matrices of cyclotomic numbers
F. Thaine.
Math. Comp. 69 (2000), 1653-1666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653998
Computing the tame kernel of quadratic imaginary fields
Jerzy Browkin, with an appendix by Karim Belabas and Herbert Gangl.
Math. Comp. 69 (2000), 1667-1683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1681124
Poonen’s question concerning isogenies between Smart’s genus 2 curves
Paul van Wamelen.
Math. Comp. 69 (2000), 1685-1697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1677415
Improving the parallelized Pollard lambda search on anomalous binary curves
Robert Gallant, Robert Lambert and Scott Vanstone.
Math. Comp. 69 (2000), 1699-1705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651754
Some examples related to the $abc$-conjecture for algebraic number fields
Niklas Broberg.
Math. Comp. 69 (2000), 1707-1710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659863
Higher-order Carmichael numbers
Everett W. Howe.
Math. Comp. 69 (2000), 1711-1719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709151
Explicit primality criteria for $(p-1)p^{n}-1$
Andreas Stein and H. C. Williams.
Math. Comp. 69 (2000), 1721-1734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697651
On searching for solutions of the Diophantine equation $x^{3} + y^{3} +2z^{3} = n$
Kenji Koyama.
Math. Comp. 69 (2000), 1735-1742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680899

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Iterative methods for optimization, by C. T. Kelly.
Reviewer: Panos M. Pardalos
Math. Comp. 69 (2000), 1743-1743
Review information
Full-text PDF Free Access